MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SMARTSET GHV GENTAMICIN 40G; BONE CEMENT : BONE CEMENT

DEPUY IRELAND - 3015516266 SMARTSET GHV GENTAMICIN 40G; BONE CEMENT : BONE CEMENT
Catalog Number 545035500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
J&j medtech is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which j&j medtech has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, j&j medtech or its employees that the report constitutes an admission that the device, j&j medtech, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: "jrn combo products: dmf# - (b)(4).Trade name ¿ gentamicin sulphate.Active ingredient(s) ¿ gentamicin sulphate.Dosage form - powder.Strength ¿ 1.0g active in our cements." if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had a full revision of left knee to address pain and a popping sensation.During the surgery the patient stated the surgeon found that the tibial base plate was loose and had popped right out.The knee cap (patella) was also out of track.Doi: (b)(6) 2016.Doe: (b)(6) 2023.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: smartset ghv gentamicin 40g.Product code:.545035500.Lot no: 8178428.Manufacturing date: 2015-09-16.Expiry date: 2017-08-31.Quantity: (b)(4).There were 2 non-conformances on this lot.On review of the applicable ncs none have been identified which would contribute to the complaint event.All qc and microbiology testing met specification.A review of the dhr has confirmed that there were no process issues documented that could contribute to the event described.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: smartset ghv gentamicin 40g.Product code: 545035500.Lot no: 8178428.Manufacturing date: 2015-09-16.Expiry date: 2017-08-31.Quantity: (b)(4).There were 2 non-conformances on this lot.On review of the applicable ncs none.Device history review: a manufacturing record evaluation was performed for the finished device [lot/serial/batch] number, and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: corrected: h4.

Brand Name
SMARTSET GHV GENTAMICIN 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21986465
Report Number1818910-2025-07393
Device Sequence Number8313401
Product Code MBB
UDI-Device Identifier10603295174288
UDI-Public(01)10603295174288(17)170831(10)8178428
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Catalogue Number545035500
Device Lot Number8178428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale